# SDR REXA2024030700236

- Difficulty date: December 9, 2023
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 33,123 hours, 23,633 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6905311228004
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 12 FLIGHT COMPARTMENT FLOOR BEAM IS CRACKED AT THE FWD SIDE OF F.S. 280. REPAIRED FLIGHT COMPARTMENT FLOOR BEAM AT F.S. 280 RBL 12 IAW CRJ 900 SRM 53-11-43-201-003-A01.
